Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/45915
DC FieldValueLanguage
dc.contributor.authorHsu, H.J.en_US
dc.contributor.author謝平城zh_TW
dc.contributor.authorHuang, L.H.en_US
dc.contributor.authorHsieh, P.C.en_US
dc.date2004zh_TW
dc.date.accessioned2014-06-06T08:15:48Z-
dc.date.available2014-06-06T08:15:48Z-
dc.identifier.issn0363-9061zh_TW
dc.identifier.urihttp://hdl.handle.net/11455/45915-
dc.description.abstractThis work reinvestigates the flow field of a uniform flow past a porous spherical shell based on Song and Huang's (2000) theory of laminar poroelastic media flow with proper boundary conditions. The analytical solution of this study not only indicates viscous effects inside the porous spherical shell, but it also preserves the continuities of tangential velocity and shear stress at the interfaces. The result reveals that as the porosity approaches unity, the flow is entirely comprised of the incident stream; as the porosity approaches zero, the well-known Stokes' solution of a uniform flow past a sphere with low Reynolds number is obtained. Copyright (C) 2004 John Wiley Sons, Ltd.en_US
dc.language.isoen_USzh_TW
dc.relationInternational Journal for Numerical and Analytical Methods in Geomechanicsen_US
dc.relation.ispartofseriesInternational Journal for Numerical and Analytical Methods in Geomechanics, Volume 28, Issue 14, Page(s) 1427-1439.en_US
dc.relation.urihttp://dx.doi.org/10.1002/nag.393en_US
dc.subjectlow Reynolds number flowen_US
dc.subjectporous spherical shellen_US
dc.subjectmediaen_US
dc.subjectbeden_US
dc.titleA re-investigation of the low Reynolds number uniform flow past a porous spherical shellen_US
dc.typeJournal Articlezh_TW
dc.identifier.doi10.1002/nag.393zh_TW
item.grantfulltextnone-
item.openairetypeJournal Article-
item.cerifentitytypePublications-
item.languageiso639-1en_US-
item.fulltextno fulltext-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
Appears in Collections:水土保持學系
Show simple item record
 

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.